Advertisement

Reactions Weekly

, Volume 1766, Issue 1, pp 225–225 | Cite as

Nivolumab

Small intestinal perforation and intestinal obstruction: case report
Case report
  • 1 Downloads
Author Information

An event is serious (based on the ICH definition) when the patient outcome is:

  • * death

  • * life-threatening

  • * hospitalisation

  • * disability

  • * congenital anomaly

  • * other medically important event

A man in his 60s [exact age not stated] developed small intestinal perforation and intestinal obstruction following treatment with nivolumab for recurrent NSCLC.

The man, who had recurrent NSCLC, started receiving IV infusion of nivolumab [Opdivo] 3 mg/kg/day every two weeks. His concurrent medication consisted of edoxaban. His medical history was significant for appendicitis. On day 1 of nivolumab therapy, he experienced abdominal pain. Eight days post nivolumab initiation, he was observed to be queasy, and developed melaena along with abdominal pain. Fifteen day after nivolumab initiation, large bowel endoscopy showed many diverticula in the ascending colon. His symptoms improved without any treatment. However, he developed melaena, abdominal pain and vomiting following every...

Reference

  1. PMDA - Pharmaceuticals and Medical Devices Agency. Nivolumab (genetical recombination) Pharmaceuticals and Medical Devices Safety Information 365: 24-27, Aug 2019. Available from: URL: http://www.pmda.go.jp/files/000230983.pdf - Japan

Copyright information

© Springer International Publishing AG 2019

Personalised recommendations